My viewpoint has always been that I will suffer through the neuropathy because it is better than being dead. I suppose I came to this point as I got some neuropathy with Taxol. I got more with Abraxane, even Xeloda gave me some, and Halaven is giving me a lot.....even to the point that I have numbness in my face. Don't get me wrong, there's a lot of other reasons I may be experiencing this in my lower lip, and teeth....and I am checking with my dentist tomorrow.... It is a listed side effect....but I could also have a tooth infection, problems with my temporal mandibular joint (TMJ), heart issues, or a host of other things.
So....maybe she's right to jump ship and I'm silly for slogging on....,I sure as heck would like to find something that works. My markers have been playing hopscotch. Not fun.
So, what would your choice be? Stick it out, or stop when you get the whimper of a debilitating side effect? All I know is that it is getting progressively harder to walk..... I sure do wish I could convince my oncologist to do a biopsy of the gluteal mets and have rational theraputics or Caris test it out...I am getting a little tired of being the lab rat and risking the side effects when there is something else out there which may give us the direction to go without needless side effects....but this is a new process and lots of the docs aren't looking at the new methods that these two employ, just at what used to be done. I'm not saying it is without error, but surely it would be less expensive and possibly easier on me.